RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 1, Pages 9–20 (Mi msb5345)  

A new method of resolving of certain general questions of the theory of numbers

I. Vinogradow


Full text: PDF file (345 kB)

Bibliographic databases:
Received: 13.11.1935
Language:

Citation: I. Vinogradow, “A new method of resolving of certain general questions of the theory of numbers”, Rec. Math. [Mat. Sbornik] N.S., 1(43):1 (1936), 9–20

Citation in format AMSBIB
\Bibitem{Vin36}
\by I.~Vinogradow
\paper A new method of resolving of certain general questions of the theory of numbers
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 1
\pages 9--20
\mathnet{http://mi.mathnet.ru/msb5345}
\zmath{https://zbmath.org/?q=an:0014.20305}


Linking options:
  • http://mi.mathnet.ru/eng/msb5345
  • http://mi.mathnet.ru/eng/msb/v43/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:156
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020